# SDR SWAA2025022097337

- Difficulty date: February 18, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 27,635 hours, 13,695 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bracket
- Condition: Contaminated
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING ATC REPORTED POSSIBLE SMOKE FROM LEFT MAIN LANDING GEAR. ARFF CAME TO THE A/C AND AFTER 10 MINUTES CLEARED US TO PARK AT THE GATE.MECHANIC ON SITE SUSPECTS DE-ICING FLUID IN THE BRAKES CAUSED THE SMOKE<[01] INSPECTED #1 BRAKE PER AMM 32-41-41. SUSPECT DEICING FLUID ON BRAKE CAUSED TEMPORARY SMOKE. COMPLIED WITH MPM 53.5.2 ALTERNATE BRAKE TEMP READING WERE NORMAL. ALSO ACCOMPLISHED TIRE PRESSURE CK PER AMM 12-15-51 ON #1 TIRE WAS NORMAL. NO FURTHER ACTION REQUIRED AT THIS TIME.
